# SDR SCNA20251031420

- Difficulty date: October 16, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 59,758 hours, 31,923 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 10000,  MASTER CAUTION LOW PRESSURE ENGINE 1 LIGHT A HYDRAULIC QTY 0.	FOUND HYD PRESSURE TUBE ASSY BURST IN CEILING OF WHEEL WELL. INSTALLED TEMPORARY FLEXIBLE TUBING REF GMM 840-020. ACCOMPLISHED LEAK CHECK & SERVICED L HYD SYSTEM - NO LEAKS NOTED - REF 29-00-00-790-801 AMM & 12-12-00 AMM - AIRCRAFT OK FOR SERVICE.
